Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 450862, 9 pages
http://dx.doi.org/10.1155/2009/450862
Research Article

Higher-Order Approximate Periodic Solutions of a Nonlinear Oscillator with Discontinuity by Variational Approach

1Faculty of Aeronautics and Astronautics, Istanbul Technical University, Maslak 34469, Istanbul, Turkey
2Faculty of Science and Letters, Istanbul Technical University, Maslak 34469, Istanbul, Turkey

Received 16 October 2008; Revised 12 March 2009; Accepted 14 May 2009

Academic Editor: Ekaterina Pavlovskaia

Copyright © 2009 M. Orhan Kaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Orhan Kaya, S. Altay Demirbağ, and F. Özen Zengin, “Higher-Order Approximate Periodic Solutions of a Nonlinear Oscillator with Discontinuity by Variational Approach,” Mathematical Problems in Engineering, vol. 2009, Article ID 450862, 9 pages, 2009. https://doi.org/10.1155/2009/450862.